Aa
A
A
Close
Avatar universal
ALT (SGPT)
I have been taking cholesterol medication for 20 years;  my liver enzyme tests are always high (63)...  is this the cause of the medication i am taking or should I be concerned... my doctor does not seem to be too concerned.

Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
3197167 tn?1348972206
Blank
clean_in_ks commented on No Cirrhosis of the L...
19 mins ago
874521 tn?1424120397
Blank
opus88 commented on No Cirrhosis of the L...
1 hr ago
242912 tn?1402547092
Blank
Jade59 commented on No Cirrhosis of the L...
4 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Liver Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers